It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Fran,
Didn't want you to think your yelp for help was being ignored...far from it. I was sort of mulling over just what I would do in your case and I guess this is it; I would w/d onto Subutex for 2 weeks and then go off. Find a Sub Dr. and go onto the bare minimum dosage to ward off w/d symptoms...4-6 mgs a day and over the next 2 weeks taper down and go off. Don't think for a moment I haven't read your entire letter...I have, but for withdrawing I consider this the best avenue. THEN, have yr prescribing Dr. start you on an appropriate dose of long acting narcotic i.e. the patch, OxyContin, one of the MSContins, etc. You will need extreme care using rescue meds just as I must do...I become too dependent too quickly. Let me know if any of this makes sense and if I can help any other way just call.
Sparkles
assuming you are familiar with Subutex/Suboxone





All times are GMT -7. The time now is 10:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!